# SDR UIEA2022030300187

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 81,455 hours, 11,430 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING CORROSION - SKIN, NO. 1 PYLON AFT STRUT FAIRING FWD BULKHEAD( BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02 REV. 50. PERFORM NDT INSPECTION, REFER TO JOB CARD ATTACHING SHEET NO. 0305381. MEASURED REWORK AREA DEPTH = 0.001" LENGTH = 1", WIDTH = 0.8" IT WAS ALLOWABLE IAW SRM 54-50-02-1A-1 FIG 101 DETAIL IV REV. 50. APPLY PROTECTIVE COATING AT REWORK AREA IAW SRM 51-20-01 REV 50. JOB COMPLETED AND CONDITION CHECK NORMAL. )
